Xingye Kan

IMA Postdoc, 2012-2014

Publications
  1. X. Kan, J. Duan, I.G. Kevrekidis, and A.J. Roberts. Simulating stochastic inertial manifolds by a backward-forward approach. Submitted to SIAM Journal on Applied Dynamical Systems, (2012).
  2. H. Qiao, X. Kan and J. Duan. Escape probability for stochastic dynamical systems with jumps. Accepted for publication in Springer Proceedings in Mathematics (Malliavin Calculus and Stochastic Analysis), (2012).
  3. J. Ren, C. Li, T. Gao, X. Kan and J. Duan. Mean exit time and escape probability for a tumor growth system under non-Gaussian noise. International Journal of Bifurcation and Chaos, Vol. 22, No. 4, (2012)
  4. X. Sun, X. Kan and J. Duan. Approximation of invariant foliations for stochastic dynamical systems. Stochastics and Dynamics, Vol. 12, No.1, (2012).
  5. J. Duan, X. Kan and B. Schmalfuss. Canonical sample spaces for random dynamical systems. Interdisciplinary Mathematical Sciences, Vol. 9 (2010), 53-70.
  6. A Superprocess modeling for the dynamics of angiogenesis, (with J. Duan and A. Cinar). Under preparation.